# SDR RRXA000191

- Difficulty date: March 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: O Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, HYD QTY IND DROPPED TO STAND PIPE  COMPLYED WITH QRH PROCEDURES EM AIRBRAKE HANDLE WIRE BROKEN.  FOUND O-RING BETWEEN SLOT CONTROL VALVE AND C/H HYD MANIFOLD BLOWN.  REMOVED AND REPLACED SAME PER M/M 27-80-4.  SYSTEM OPS AND LEAK CHECKS GOOD
